# SDR DALA2018090505436

- Difficulty date: September 2, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 35,468 hours, 18,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DAMAGE TO AFT CARGO DOOR SILL. DAMAGE IS 18" TOTAL LONG WITH 2 CRACKS. ONE W/ 1 5/16" AND SECOND 5/8". PER SRM 53-60-51 WILL REQ ERA (614156) UPON FURTHER INSP FOUND THIRD CRACK MEASURING 1 1/2". PERF TIME LIMITED REPAIR PER ERA 06-489867-14MA REV G SECT 1. STOP DRILLED ALL CRACKS AND APPLIED SPEED TAPE. A/C OK FOR SVC.
